MathSciNet Relay Station
MathSciNet bibliographic data
MR2255284 (2007i:35101) 35K15 (35B40)
Del Santo, Daniele; Prizzi, Martino On the absence of rapidly decaying solutions for parabolic operators whose coefficients are non-Lipschitz continuous in time. Proc. Amer. Math. Soc. 135 (2007), no. 2, 383–391 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement